Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

facing overweight problem

I have been facing overweight problem since the last 18 years.Iam now 38 years old and weigh 140kgs. I have tried everything Naturopathy, Homeopathy, Allopathy, etc, though i have partially lost weight, i have regained more than what i have lost.Iam tired of dieting, exercise, yoga,etc?Is there any surgery which helps people to come in shape, as overweight shape is creating problems in my marital life, job problem, family problems, lack of self confidence and self esteem? Please help me...
Wed, 16 Mar 2011
Report Abuse
Question is related to
Diseases and Conditions
Treatment/Therapy ,  
Medical Topics
  User's Response
's  Response

First of all, surgery doesn't help you get "in shape". It only removes your fat so you look thinner, but on the inside, you still may have a high body fat percentage. Surgery is overrated and you should be exercising and only eating 1500 calories a day if you want to lose the weight. Walk 3 miles a day or so, and if you don't get tired, try running slightly.

 

You could try Biggest Loser. You lose weight the healthy way and gain confidence like you should, not because you had surgery and only look healthier after.

Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
If you have tried all pathies then opt for running half an hour a day and avoid fats and carbohydrates. let it join with a stern will to loose . have trifla at night and medhohar guggul 2 tds. what about thyroid.
I find this answer helpful
  User's Response
jackie's  Response
140 kgs is grossly overwieght. Medicines like Orlistat and Sibutrim help to lose weight; but may not be of much help to you. I suggest you should undergo Bariatric Surgery like Gastric Banding orGastric Bypass to shedd your extra kgs first.Once you have lost the weight we can go Plastic Surgeries like Tummy tucks, Liposuctions, thigh and arm lifts to get you back in shape.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi,i want top loose the weight ,i am male 24 yrs ,ht 5.7ft,wt 83 kgs,

doctor1 MD

problem is over weight 94 KG

doctor1 MD

Hi! I am a male, 39 yrs old, ht-165 cms, wt-92 Kg. I have problems of overweight and very heavy snoring. I m a social drinker and regular smoker. I need to know if I can get some kind of permanent treatment for my weight as well as this snoring? If yes, then where and how much will it cost, both in terms of time as well as money?

Recent questions on  Homeopathy

doctor1 MD

I HAD SUFFERED WITH HARPEZ AND PNEUMONIA. I HAD TAKEN ZOVIRAX INTRAVENOUS DEPOMEDROL,TRICOT XYLOCAINE AND FINALLY SEFTUM 500 MG. THE ERUPTIONS AND IRRITABLE SKIN IN GROIN AND ARM PITS. MY FACE LOOKED I WAS OLDER THAN MY AGE. ONE DAY OUT OF A MIRACLE I HAD FORMULATED MY OWN DRUG WHICH HAS SAVED ME. THE DRUG IS POWDERED AMMOXYCILIN 500mg, SEFTUM500mg, ALTHROCIN 500 mg, CIFRAN 500mgIN RIGHT PROPORTIONS. I APPLIED TO MY GROIN, FACE, ARMPITS. ALSO LIKE HOMEOPATHY I TRIED TAKING ONE MILLIGRAM OF THIS MIXTURE RUBBED ON EPIGLOTTIS. MY LIFE STYLE HAS CHANGED COMPLETELY AND WOULD LIKE TO RECOMMEND TO THIS ENTIRE WORLD THAT THIS IS A MIRACLE DRUG THAT CAN KEEP IN ABEYANCE MANY DISEASES OF THE WORLD. NO SIDE EFFECTS. EXCELLENT HEALTH, LOOKING 30 YEARS YOUNGER WITH NO DAMAGE TO SKIN AND ANY SIDE EFFECTS, B.SHANKAR SHARMA, MAIL ADDRESS YYYY@YYYY

doctor1 MD

i have a gastic problem from 3-4 year but last one month i have taken homeopathic but this time when i take food then jalan and i cant eat food properly and i also not take any chilli or oily and spicy food. homeopathic doctor told me its a peptic ulcer what should i do.

doctor1 MD

Iam a paralysed person,leftside taking homeopathic medicine I am not getting proper movement & strenght in y hand.I do all my ork,Office house work,marketing etc. How motor nerve will start fuctioning so that I get myself cured.Workship,Work Exercise ig going on from last 3 years

doctor1 MD

I am a man of 46-weight 74kg

. Since 4/7/2011 night I was having headache with uneasiness-GIDDINESS (gabraahat)..I took headache pill but go no effect. I went to Doctor who took my b.p. & it was 92 120 - he prescribe me 5 days medicine for blood pressure normalcy but it got no affect. It tinckle mmy mind & I went to Govt. Hospital & start with medicine doctors who first ask for my ecg & eye test..which resultly came normal. He referred me to neurology deptt & doctor overthere asked me to do the EEG which came abnormal -reports states as -ABNORMAL EEG RECORD suggestive of localization related Epilepsy arising from Lt. Fronto Tempero Region ...for which doctors said that there are fitts in my brain.. I never had such problem nor ever I felt any symptoms of these..even I enquired from my elders reg.this but nothing was ever I got the symptom..even not in genetic..I am surprised to hear that.. Doctor then advise me to do the MRI of brain. MRI report was clear - norml except .. Incidental note is made of muscosal thickening in left frontal sinus and left anterior ethmoid sinus. - NO DEFINITE LESION SEEN. PLEASE CORRELATE CLINICALLY. Doctor prescribe me following medicines



Valparin Chrono 300 mg - 1 + 2 for two months



I want to know the reason of this sudden fitts in my brain. May be (1) reason that I took a pc (half) of medicine called Vigora at 3rd July night while I had a drink (one) already about 1 hour ago ( I forgot )..Is this may be reason...



2) May be I was having medicines already for my liver fatty & kidney stone & lately for my intestines... these

were - Evion 400mg, Cyra D , Nucoxia 90 mg, Tiniba 500, Novamox 500, 250, claribid, etc etc..



3} How much time I have to take these medicine ?



4) Is there are any side effect of these medicines ?



5) If I can take a homeopathy medicine for my stomach problems & for side effects..



Your reply & guidance will be much appreciated..



Thank you a lot.



Manmohan

doctor1 MD

Hello Dr I have diabetes and cholesterol Gerd and ibs Urethal stenosis. I pass slow urine or sometimes it gets blocked. Sometimes it is normal. Dr has advise me to do cystscopy but I have heard after doing cystscopy and widening the urethra pipe...

doctor1 MD

Good evening doctor, am 39 yr old female, I hv scalp psoriasis and in body...I was prescribed CSAC6 ointment + dipnate...the lessions however don't show any improvement though...it seems reddish elevated and sometimes painful.... Request you to...

doctor1 MD

Hello Doctor, I have hypothyroidism and was taking Thyrox 100 and went for routine test last month. Tsh was found in normal range and around same time I visited one Homeopathy doctor and started taking Homeopathy medicine for thyroid and stopped...